File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Asymptotic stability and stabilization of descriptor systems

TitleAsymptotic stability and stabilization of descriptor systems
廣義系統的漸近穩定性與鎮定
Authors
KeywordsDescriptor systems (廣義系統)
Stability (穩定性)
Lyapunov method (Lyapunov方法)
Issue Date1998
PublisherScience Press (科學出版社).
Citation
Acta Automatica Sinica, 1998, v. 24 n. 2, p. 208-211 How to Cite?
自動化學報, 1998, v. 24 n. 2, p. 208-211 How to Cite?
AbstractIn this paper, the problems of asymptotical stability and stabilization of descriptor systems are investigated via Lyapunov methods. Conditions for the asymptotical stability are obtained. Also, a stabilizing method is provided. 利用Lyapunov方法研究廣義系統的漸近穩定性及相關的鎮定問題.得到了漸近穩定的條件及鎮定方法.
Persistent Identifierhttp://hdl.handle.net/10722/209743
ISSN
2015 SCImago Journal Rankings: 0.472

 

DC FieldValueLanguage
dc.contributor.authorZhang, QL-
dc.contributor.authorDai, GZ-
dc.contributor.authorLam, J-
dc.contributor.authorZhang, LQ-
dc.contributor.authorDe La Sen, M-
dc.date.accessioned2015-05-14T07:28:30Z-
dc.date.available2015-05-14T07:28:30Z-
dc.date.issued1998-
dc.identifier.citationActa Automatica Sinica, 1998, v. 24 n. 2, p. 208-211-
dc.identifier.citation自動化學報, 1998, v. 24 n. 2, p. 208-211-
dc.identifier.issn0254-4156-
dc.identifier.urihttp://hdl.handle.net/10722/209743-
dc.description.abstractIn this paper, the problems of asymptotical stability and stabilization of descriptor systems are investigated via Lyapunov methods. Conditions for the asymptotical stability are obtained. Also, a stabilizing method is provided. 利用Lyapunov方法研究廣義系統的漸近穩定性及相關的鎮定問題.得到了漸近穩定的條件及鎮定方法.-
dc.languagechi-
dc.publisherScience Press (科學出版社).-
dc.relation.ispartofActa Automatica Sinica-
dc.relation.ispartof自動化學報-
dc.subjectDescriptor systems (廣義系統)-
dc.subjectStability (穩定性)-
dc.subjectLyapunov method (Lyapunov方法)-
dc.titleAsymptotic stability and stabilization of descriptor systems-
dc.title廣義系統的漸近穩定性與鎮定-
dc.typeArticle-
dc.identifier.emailLam, J: james.lam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros32292-
dc.identifier.volume24-
dc.identifier.issue2-
dc.identifier.spage208-
dc.identifier.epage211-
dc.publisher.placeBeijing (北京)-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats